# SDR RAIA0002008

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 8659566
- Condition: Failed
- Location: Lt Engine
- Part time: 18,083 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7486 - STL - LEFT BETA CAPTION ILLUMINATED IN FLIGHT.  MAINTENANCE REPLACED LEFT BETA PRESSURE SWITCH.
